# SDR CALA9900344

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO AFT VERTICAL EDGE BEAM, LOWER BEAM, AFT AND FORWARD CORNER PIECES OF FORWARD CARGO DOOR. THE BEAMS AND CORNER PIECES WERE REPLACED IAW BOEING DRAWING 143N6603 AND SRM 52-3-02.
